# SDR CALA0200001

- Difficulty date: January 2, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 50,614 hours, 38,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Batt Charger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT MOUNTED EMERGENCY LIGHTS AT ROW 5-12 INOPERATIVE. MAINTENANCE FOUND FUSE BLOWN IN BATTERY CHARGER AND WIRING AT ROW 5 SHORTED TO THE SEAT TRACK. REPAIRED WIRING IAW STANDARD WIRING PRACTICES. REPLACED FUSE IAW MM 33-51-00.
